# SDR MASA97022

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42YV
- Make and model: Beech 1900D
- Aircraft serial: UE42
- Engine: Pwa PT6A67
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3037683
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

CVN/ABQ - FLT 107 - DURING FLIGHT, THE N1 AND FUEL FLOW DROPPED TO NEAR ZERO.  THE FLIGHT CREW SHUT DOWN THE NR 2 ENGINE AS A PRECAUTIONARY MEASURE.  THE CREW PROCEEDED TO ABQ WHERE THEY DECLARED AN EMERGENCY LANDING.  AIRCRAFT LANDED IN ABQ WITH NO FURTHER INCIDENTS.  REMOVED AND REPLACED BROKEN P3 LINE AT FCU.  ENGINE RUN-UP PERFORMED SATISFACTORILY AND AIRCRAFT RETURNED TO SERVICE.  (X)
